# SDR FDEA202012103111

- Difficulty date: December 10, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00196
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-UPPER SIDEWALL STATION 1721 LONGERON 12 RIGHT FOUND WITH DENT.  CABIN-DENTED RIGHT HAND FRAME AT STATION 1721, LONGERON 12 RIGHT REPAIRED, AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT, AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
